Whenever I use anything supplement that has more than 1 mg. of yohimbe (standarized) in it I get cold chills, a flush feeling and nervousness. Does any one have any ideas why, or any suggestions as a remedy for this problem? Thanks.
Yes I got the same feelings when I used strictly Yohimbe. I felt like the flu and death at the same time. I have started to take Md-6 and still feel a little but I don't feel like I am on a drug that makes me paranoid all the time.It is now a little more controlable. Hope this has helped.
Thanks "B" I appreciate your feedback.
Some people are much more sensitive to yohimbine than others... to get the yohimbine
dose to where it is about optimal for most people, MD6 has a dosage that is too much
for a minority. Not too much in terms of being dangerous but certainly in terms of causing unpleasant feelings. It may be that MD6 and other yohimbine-containing products just aren't suited for you.
I'd look into using my 12.5 mcg/day Cytomel (thyroid) protocol, or when it comes out, T2.
The low dose thyroid protocol works great
with no significant adverse effects (a couple
of people have a little flushing or hand
shaking but these are not general problems
and also tend to go away) and T2 should work
equally well. This degree of "work well"
is well beyond the thermogenic products
and MD6 in my opinion (the two can be combined
however for even more results.)
If you use thyroid the way that other experts
advocate, expect a fat rebound when you go off -- doesn't happen with this protocol.